MAUDE Adverse Event Report: BIO DETEK INCORPORATED ELECTRODES, ONESTEP COMPLETE

BIO DETEK INCORPORATED ELECTRODES, ONESTEP COMPLETE
Model Number 8900-0221-01
Medical Device Problem Code Detachment Of Device Component (1104)
Health Effect - Clinical Code No Information (3190)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zoll medical corporation has not received the product for evaluation and this complaint is still under investigation.
 
Event or Problem Description
Complainant alleged that while treating a patient (age & gender unknown) during transport, a wire had become dislodged from the electrode pad.Complainant did not indicate that there was any adverse effect to the patient due to the reported malfunction.
 
Additional Manufacturer Narrative
The lead wires with molded gasket, without the pair of electrodes, were returned to zoll medical corporation for evaluation.A continuity test was performed on the lead wires with no irregularities.We were unable to determine how the wire became detached from the electrode pads.Therefore, root cause could not be firmly established due to the missing electrode pads.It is important to mention no retainer evaluation could be performed since the lot number was unknown.Analysis for reports of this type has not identified an increase in trend.

Brand Name
ELECTRODES, ONESTEP COMPLETE
Common Device Name
ELECTRODE
Manufacturer (Section D)
BIO DETEK INCORPORATED
525 narragansett park drive
pawtucket RI 02861
MDR Report Key6622180
Report Number1218058-2017-00058
Device Sequence Number10789449
Product Code MKJ
UDI-Device Identifier00847946016241
UDI-Public00847946016241
Combination Product (Y/N)N
Initial Reporter CountrySN
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/19/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number8900-0221-01
Device Catalogue Number8900-0221-01
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/19/2017
Initial Date Received by Manufacturer 05/19/2017
Supplement Date Received by Manufacturer05/19/2017
Initial Report FDA Received Date06/08/2017
Supplement Report FDA Received Date07/24/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1